# SDR UALA2009082702680

- Difficulty date: August 27, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 54,685 hours, 19,364 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSE SKIN IS BULGED JUST FWD OF BUTT SPLICE AT FRAME STA 1640 BETWEEN STR 28R AND 29R (REF OV WU D9344 X).  DENT HFEC BEFORE ANY REWORK.  NO CRACKS FOUND.  DENT STRAIGHTENED.  HFEC INSPECTED.  NO CRACK INDICATION NOTED.  AREA PAINTED.
